Can you take Zyrtec and Sudafed PE together?

Sudafed Pe Phenylephrine is a good medication for relieving stuffy nose. It can be also used for the treatment of swelling and itching caused by hives chronic urticaria. Yes, it is safe to take Sudafed with Zyrtec.

Is it safe to take Zyrtec and Sudafed together?

No interactions were found between pseudoephedrine and Zyrtec.

Can you take Zyrtec and phenylephrine together?

No interactions were found between phenylephrine and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can you take allergy medicine with Sudafed PE?

Ask a doctor or pharmacist before using any other cold, allergy, or sleep medicine. Sudafed PE Sinus & Allergy are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains an antihistamine or decongestant.

Are Sudafed and Zyrtec the same?

Zyrtec-D (cetirizine with pseudoephedrine) is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and a generic version is also available.

IT IS INTERESTING:  Your question: Can Benadryl cause miscarriage?

Can I take antihistamine and decongestant together?

If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep.

Is Zyrtec good for sinus congestion?

Along the same lines as OTC options, antihistamine medications, such as Sudafed, Claritin, Zyrtec or Benadryl, can also offer sinus infection symptom relief. While these medications specifically target allergy symptoms, sinus infection symptoms can be similar, making antihistamines worth a try.

Can I take antihistamine with phenylephrine?

No interactions were found between Benadryl and phenylephrine. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Is phenylephrine the same as cetirizine?

Sudafed Pe (Phenylephrine) Treats allergy symptoms. Zyrtec (cetirizine) can help you with some allergy symptoms without making you very drowsy. Clears your sinuses.

Is phenylephrine the same as Benadryl?

Diphenhydramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages.

Does Sudafed PE Sinus and Allergy make you drowsy?

Warning: Phenylephrine may cause sleeplessness in some people. Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.

Can you take Claritin with Sudafed PE?

Interactions between your drugs

IT IS INTERESTING:  Quick Answer: Does Zyrtec have a non drowsy formula?

No interactions were found between Claritin and Sudafed PE Congestion. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

What does Sudafed do for allergies?

Sudafed can be used to treat symptoms of the cold and flu, allergies, hay fever, and sinusitis. It relieves sinus congestion by constricting blood vessels in the sinuses, which reduces inflammation. It’s important to know that Sudafed only treats symptoms, not the underlying health condition.

Should I take Sudafed or Zyrtec?

Zyrtec D (Cetirizine / Pseudoephedrine) relieves allergies and congestion without causing daytime sleepiness. It can keep you up at night if you take it too close to bedtime. Clears your sinuses. Sudafed (Pseudoephedrine) relieves stuffy nose, but it could keep you up at night.

Does Zyrtec have Sudafed in it?

ZYRTEC-D® contains pseudoephedrine, which relieves nasal congestion. So it relieves all the same symptoms as ZYRTEC®, plus it also has a powerful decongestant.

Does Claritin work better than Zyrtec?

Regardless of marketing claims, little scientific evidence shows that either is more effective. Zyrtec and Claritin have different active compounds. Zyrtec contains cetirizine hydrochloride, also called cetirizine HCL, while Claritin contains loratadine. Zyrtec and Claritin are second-generation antihistamines.

No runny nose